# SDR SWAA2020012874804

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SERVICE DOOR EMERGENCY ESCAPE SLIDE LIGHT INOP.          / BATTERY PACK M1674 REPLACED AND OPERATIONAL CHECK PERFORMED ON DEFECT NO U110075
